# SDR 2005UALA00883

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,999 hours, 19,524 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0493
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SLIDE BUMPER SEPARATED DURING OVERPRESSURE.  INTERNAL SEAM FAILURE CAUSED BUMPER PROFILE TO DISTORT. ANALYSIS BY OEM OF BUMPER INTERNAL SEAM FAILURE SHOWED PROPER SEAM ASSEMBLY.  INFLATABLE WAS REPLACED.
